Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16, Issue 3, Pages 621-623
http://dx.doi.org/10.1155/S0161171293000778

An open toss problem

Department of Mathematics and Statistics, The Wichita State University, Wichita 67208, KS, USA

Received 28 January 1992

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Prem N. Bajaj and G. R. Mendieta, “An open toss problem,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 3, pp. 621-623, 1993. https://doi.org/10.1155/S0161171293000778.